# SDR 2006UALA01453

- Difficulty date: July 23, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 36,827 hours, 4,612 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Exposed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FOUND GALLEY HOT PLATE LIGHT INOP AT H61.  WIRES EXPOSED WITH SOME ELECTRICAL SMOKE.  REPLACED HOT PLATE ASSY, AND CLEANED BACK SIDE OF HOT PLATE.  NO EVIDENCE OF ELEC BURN FOUND.  OPERATIONALLY CHECKED OK WITH NO REPEAT OF SMOKE.  WIRES MISROUTED .  SUSPECT HEAT-CAUSED DETERIORATION CAUSE WIRING SHORT & RESULTING BURNING SMELL.
